American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Allison Lewko and Mark Lewko. Maximal operators associated to multiplicative characters. Proc. Amer. Math. Soc. 142 (2014) 3315-3323.
Abstract, references, and article information   
View Article: PDF

[2] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Additive spectra of the $\frac14$ Cantor measure. Contemporary Mathematics 626 (2014) 121-128.
Book volume table of contents   
View Article: PDF

[3] Dorin Ervin Dutkay, Deguang Han and Qiyu Sun. Divergence of the mock and scrambled Fourier series on fractal measures. Trans. Amer. Math. Soc. 366 (2014) 2191-2208.
Abstract, references, and article information   
View Article: PDF

[4] Dorin Ervin Dutkay, Deguang Han and Eric Weber. Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (2014) 1213-1235.
Abstract, references, and article information   
View Article: PDF

[5] E. Liflyand and U. Stadtmüller. A Multidimensional Euler-Maclaurin Formulaand an Application. Contemporary Mathematics 591 (2013) 183-194.
Book volume table of contents
View Article: PDF

[6] David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis. Global rigidity of higher rank Anosov actions on tori and nilmanifolds. J. Amer. Math. Soc. 26 (2013) 167-198.
Abstract, references, and article information   
View Article: PDF

[7] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Fourier duality for fractal measures with affine scales. Math. Comp. 81 (2012) 2253-2273.
Abstract, references, and article information   
View Article: PDF

[8] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Spectral measures and Cuntz algebras. Math. Comp. 81 (2012) 2275-2301.
Abstract, references, and article information   
View Article: PDF

[9] Greg Knese. Schur-Agler class rational inner functions on the tridisk. Proc. Amer. Math. Soc. 139 (2011) 4063-4072. MR 2823051.
Abstract, references, and article information   
View Article: PDF

[10] Bassam Shayya. The WAT conjecture on the torus. Proc. Amer. Math. Soc. 139 (2011) 3633-3643. MR 2813393.
Abstract, references, and article information   
View Article: PDF

[11] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information   
View Article: PDF

[12] Derrick Hart, Alex Iosevich, Doowon Koh and Misha Rudnev. Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture. Trans. Amer. Math. Soc. 363 (2011) 3255-3275. MR 2775806.
Abstract, references, and article information   
View Article: PDF

[13] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information   
View Article: PDF

[14] Dmitriy Bilyk. Cyclic shifts of the van der Corput set. Proc. Amer. Math. Soc. 137 (2009) 2591-2600. MR 2497470.
Abstract, references, and article information   
View Article: PDF

[15] Alex Iosevich and Mihail N. Kolountzakis. A Weyl type formula for Fourier spectra and frames. Proc. Amer. Math. Soc. 134 (2006) 3267-3274. MR 2231911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bejoy K. Choudhury. Transient temperature and elastic response of a space-based mirror in the radiation-conduction environment. Quart. Appl. Math. 64 (2006) 201-228. MR 2243860.
Abstract, references, and article information
View Article: PDF

[17] Michael T. Lacey and Xiaochun Li. Maximal theorems for the directional Hilbert transform on the plane. Trans. Amer. Math. Soc. 358 (2006) 4099-4117. MR 2219012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Marshall Ash and Sh. T. Tetunashvili. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006) 1681-1686. MR 2204280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. I. Dyachenko and D. Waterman. Convergence of double Fourier series and $W$-classes. Trans. Amer. Math. Soc. 357 (2005) 397-407. MR 2098101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eric Weber. The geometry of sampling on unions of lattices. Proc. Amer. Math. Soc. 132 (2004) 3661-3670. MR 2084089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jean Bourgain and Haïm Brezis. On the equation $\operatorname{div}Y=f$ and application to control of phases. J. Amer. Math. Soc. 16 (2003) 393-426. MR 1949165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Emmanuel Montini. On the capacity of sets of divergence associated with the spherical partial integral operator. Trans. Amer. Math. Soc. 355 (2003) 1415-1441. MR 1946398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mónika Bagota and Ferenc Móricz. A Fejér type theorem to determine jumps in terms of the Abel-Poisson mean of double Fourier series. Proc. Amer. Math. Soc. 130 (2002) 2617-2623. MR 1900869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim and Hee Jung Kim. Almost periodic hyperfunctions. Proc. Amer. Math. Soc. 129 (2001) 731-738. MR 1792186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Soon-Yeong Chung, Dohan Kim and Eun Gu Lee. Periodic hyperfunctions and Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2421-2430. MR 1657782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shigehiko Kuratsubo. On pointwise convergence of Fourier series of radial functions in several variables. Proc. Amer. Math. Soc. 127 (1999) 2987-2994. MR 1605996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Qingtang Jiang. Multivariate matrix refinable functions with arbitrary matrix dilation. Trans. Amer. Math. Soc. 351 (1999) 2407-2438. MR 1650101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Brown and K. Y. Wang. On a conjecture of F. Móricz. Proc. Amer. Math. Soc. 126 (1998) 3527-3537. MR 1452795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2